# SDR UIEA2021042600997

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,816 hours, 22,043 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483518
- Part serial: 657
- Condition: Warning Message
- Location: Cockpit Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R SIDE WINDOW" EICAS MESSAGE DISPLAYED IN FLIGHT.( PERF BITE TEST IAW FIM 30-41-803. RIGHT WINDOW #2 FAIL. SWAP WINDOW HEAT UNITS. TRANSFER TO MDDR 145886 PER MEL 30-41-01-02, CAT C, DUE 05MAY21 DISPATCH R.C. 18:21Z.  26 ARPR 21 - 1304706 - ITEM# M12 - AFW - REMOVED AND REPLACED R2 WINDOW ASSY IAW AMM 56-11-02  SD 2141. THIS CLEARS MDDR 145886. )
